# SDR DKAA01014

- Difficulty date: May 25, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N230RA
- Make and model: Amd FALCON
- Aircraft serial: 230
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Fitting
- Part number: R289P04
- Condition: Cracked
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE OIL PRESSURE DROPPED TO ZERO ON CLIMB-OUT (ABQ).  NR 2 ENGINE GEARBOX FITTING CRACKED.  REPLACED FITTING, SERVICED ENGINE OIL CHECKED OIL FILTER IAW GE MM SEI-187.  OPERATION CHECK AND LEAK CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.  (M)
